# SDR VNAA0104015

- Difficulty date: April 21, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 14,748 hours, 13,060 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 14,000 FEET, THE CREW RECEIVED AN EMERGENCY ACCESS DOOR INDICATION ON THE RED WARNING PANEL.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND THE HANDBOOK DIRECTED THE CREW TO LAND AT THE NEAREST AIRPORT.  THE CREW CONFIRMED THE DOOR WAS THERE AND THAT IT WAS ONLY AN INDICATION PROBLEM.  FLIGHT 4072 LANDED AT MGW WITH NO FURTHER INCIDENT.  OUTSTATION MAINTENANCE INSPECTED THE DOOR AND THE CREW PERFORMED OPERATIONAL CHECKS WHICH WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE AND FLIGHT 4072 CONTINUED ON TO CHS WITH NO FURTHER INCIDENTS.
